# SDR CA111129009

- Difficulty date: November 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,198 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 7003652611
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING THE APPROACH, THE LT ADVISORY DISPLAY PANEL ID802, STARTED TO FLASH & THE FLIGHT CREW NOTICED AN ELEC SMELL IN THE COCKPIT.  THE APPROACH WAS CARRIED ON & THE ACFT LANDED WITHOUT FURTHER INCIDENT.  AT THE TIME OF THE INCIDENT, THE ACFT WAS OPERATING WITH THE LT ADVISORY DISPLAY PANEL DEFERRED UNDER MEL 22-5.  LOCAL LINE MX DISABLED THE UNIT & THE ACFT RETURNED INTO SERVICE.  FOLLOWING THE SUBSEQUENT FLIGHT, THE ADVISORY DISPLAY PANEL WAS REPLACED & TESTED SERVICEABLE.
